# SDR AALA202103189003

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 24,179 hours, 9,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 14abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 14ABC SEAT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED 14ABC SEAT EMERGENCY LIGHT IAW AMM 33-51-19.
